×

Before you go!

Sign up for the FREE weekly email newsletter from the publishers of American Nurse Today. You’ll get breaking news features, exclusive investigative stories, and more — delivered to your inbox.

Sign up today!

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.
Quizzes and Surveys

Quiz time

Your patient experiences an anaphylactic reaction while receiving an infusion of a monoclonal antibody. Which response is correct?

a. Speed the infusion so it finishes more quickly.
b. Administer an anti-inflammatory agent.
c. Premedicate the patient in the future.
d. Do not administer that medication to the patient again.

Correct answer: d. Two types of infusion reactions may occur in patients receiving monoclonal antibodies—anaphylaxis (a hypersensitivity reaction) and cytokine-release syndrome. A patient who has had anaphylaxis should never receive that medication again.

To learn more, read the continuing nursing education article: “Chemotherapy and biotherapy for autoimmune disease: What all nurses need to know”.


Leave a Reply

You have to agree to the comment policy.

 

Test Your Nursing Knowledge

Answer this interactive quiz to be entered to win a gift card.

  • This field is for validation purposes and should be left unchanged.

Insights Blog

Today’s News in Nursing

Shares